# SDR SOKF20171904005

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 360
- Aircraft time: 14,616 hours, 10,080 cycles
- Engine: Ge CF3410E6
- Engine time: 15,662 hours, 10,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 1270
- Condition: Failed
- Location: Parking Brake
- Part time: 14,619 hours, 10,081 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,   THE AIRCRAFT HAD AN EICAS WARNING MESSAGE FOR THE PARKING BRAKE NOT RELEASED.   PERFORMED FIM 32-41-00-810-852-A. REMOVED AND REPLACED THE PARKING BRAKE PRESSURE SWITCH SYS NR 2 IAW AMM 32-44-09, TESTED NORMAL IAW AMM 32-44-09-720-801-A.  THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.
